# SDR F3LA200800294

- Difficulty date: June 8, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53476572000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THE CENTER LONGITUDINAL FLOORBEAM FROM FRAME 58 TO FRAME 59 HAS CORROSION AROUND THE FWD NUTPLATE HOLE. MAINT REPAIRED THE FLOORBEAM IAW EA A9-53R-30355 AND SRM 51-75-00, SRM 53-00-14 AND SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
